# SDR SWI2025F00249

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINDSHIELD SIDE POST SUPPORT CHANNEL BELOW WL110 IS CRACKED (MARKED)     (C-CHECK RO 2/27/2025)    REMOVED L/H WINDSHIELD SIDE POST ANGLE BETWEEN WL97.80 - WL110.00 AT FS230 & INSTALLED NEW L/H WINDSHIELD SIDE POST ANGLE BETWEEN WL97.80 - WL110.00 AT FS230 REF. CRJ200 SRM 51-42-06. DWG 601R34032 REV-V.LEAK CHECK GOOD, AT THIS TIME.REF CRJ-200 AMM 21-32-00-863-801 COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
